Authors: Dragović, Vladimir 
Gajić, Borislav 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Matrix Lax polynomials, geometry of Prym varieties and systems of Hess-Appel'rot type
Journal: Letters in Mathematical Physics
Volume: 76
Issue: 2-3
First page: 163
Last page: 186
Issue Date: 1-Jan-2006
Rank: M22
ISSN: 0377-9017
DOI: 10.1007/s11005-006-0071-9
We consider a four-dimensional generalization of Hess-Appel'rot system and costruct its Lax pair. Both classical and algebro-geometric integration procedure are proceeded. The algebro-geometric integration is based on deep facts from geometry of Prym varieties such as the Mumford relation and Mumford-Dalalyan theory. The integration is similar to the integration of Lagrange bitop which has recetly been performed by the authors.
Keywords: Algebro-geometric integration | Four-dimensional Hess-Appel'rot system | Invariant relation | Lax pair | Prym variety | Rigid body motion
Publisher: Springer Link
Project: Serbian Ministry of Science and Technology, Project No. 1643

Show full item record


checked on Jun 15, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.